MathSciNet Relay Station
MathSciNet bibliographic data
MR826861 58G10 (58G32)
Bismut, J.-M. Localization formulas, superconnections, and the index theorem for families. Comm. Math. Phys. 103 (1986), no. 1, 127–166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement